# SDR AWXA200500206

- Difficulty date: February 5, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 18,924 hours, 7,227 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: D53472090000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING BC-4 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM Y1292 AT FR 66+3 INCHES.  MAINTENANCE REMOVED CORRODED FLOORBEAM Y1292 FROM FR 66 TO FR 69; FABRICATED A NEW REPLACEMENT SECTION OF FLOORBEAM PER DWG D53472090; INSTALLED REPAIR PART IAW A320 SRM 51-42-11.
